Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Premature ejaculation, get early discharge. Any medicine to increase the ejaculation time?

i m 26 year old and due to work load from last year i didnt interacted to girl and had nt done sex to anyone but this year i interacted with my batchmate who is working with me but i always scared that my sperm discharge very early becoz i watched porn movie & mastubulate myself & satisfy my self but the girl whom i m interacted i m want to marry her but she always insist me to have a sex ,but due to early discharge i avoid her, today at evening she will come to my house & again she will do the same any medicine which stands me for 3 to 5 min & also tell me the medicine from which i get relief from my future lovely moment.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear satyendrairet, if you want to increse your ejaculation time you can have tab. Duralast 30mg two hrs. prior to sex. but i doubt will it be available over the counter.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor